# SDR CA020509006

- Difficulty date: January 22, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Frozen
- Location: Door Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DOOR WARNINGS: 6000 FEET IN DESCENT,  DOOR WARNING FOR RT AFT SERVICE DOOR,  AT SAME TIME HAD LIGHT TO MODERATE TURBULENCE. WARNING DISAPPEARED JUST BEFORE LDG. UPON ARRIAL, DOOR SENSOR LUBRICATED & RIGGING OF DOOR CHECKED W/O REMARKS. SAME PROBLEM APPEARED ON PREVIOUS DAY WITH EXACT SAME SYMPTOMS & DURING SAME STAGE OF FLT. SIX DAYS LATER, PROBLEM REAPPEARED & AGAIN ON 7TH DAY AFTER REPORTED INCIDENT DURING LAST 2 INCIDENTS, ICE REPORTED ON DOOR SENSOR & ADJUSTMENT PERFORMED, DUE TO SENSOR INDICATING FAR. SENSOR CLEANED, LUBRICATED&ADJUSTED. AFTER THAT, DOOR DID NOT GET WARNING UNTIL 19 FEB 2002, WHERE ICE AGAIN REMOVED FROM SENSOR.
